Pain Relief Naproxen Liquid Capsules

$7.50 $12.99
Tax included. Shipping calculated at checkout.

Provides convenient fast-acting relief for up to 12 HOURS with TWICE DAILY DOSING in a SOFT-GEL LIQUID CAPSULE format;

  • Pain from Inflammation
  • Joint, Muscle, Back and Arthritis Pain
  • Headache, Cold and Flu, Dental Pain and Reduces Fever

FROM THE MAKERS OF DEEP HEAT - an Australian iconic brand known and trusted for more than 60 years.

Naproxen sodium 275 mg

Do not use if:

  • you have a stomach ulcer
  • you have impaired kidney function
  • you have heart failure
  • you have asthma, unless a doctor has told you to
  • you are allergic to aspirin, naproxen or other anti-inflammatory medicines
  • you are taking anti-coagulant therapy or are currently taking an anti-inflammatory medication
  • you are trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.

Stop use and see your doctor immediately if you develop an allergic reaction.

Do not use:

  • with other products containing naproxen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly, unless advised by your doctor or pharmacist.
  • for more than a few days at a time unless a doctor has told you to.

Do not use in children under 12 years. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Contains gelatin.

THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE LABEL BEFORE PURCHASE. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. INCORRECT USE COULD BE HARMFUL.

English